Alert archive / North Carolina / Tornado Warnings in 2006
Tornado Warning 20, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Nov 16, 2006, 11:17 AM EST for Brunswick County, Columbus County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2006, 11:17 AM EST (16:17 UTC)
- Expired
- Nov 16, 2006, 12:00 PM EST
- In force
- 43 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
Counties Brunswick County, NC, Columbus County, NC
The radar
The Wilmington radar (KLTX), 14 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 7:51 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 4.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KILM 161618 TORILM NCC019-047-161700- /O.NEW.KILM.TO.W.0020.061116T1617Z-061116T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1117 AM EST THU NOV 16 2006 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA EASTERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA * UNTIL NOON EST * AT 1115 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SEASIDE OR JUST WEST OF HOLDEN BEACH...OR ABOUT 13 MILES EAST OF LITTLE RIVER...MOVING NORTH AT 50 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... SHALLOTTE BY 1125 AM... SUPPLY BY 1130 AM... BATARORA BY 1145 AM... DELCO BY 1150 AM... PHOENIX BY 1155 AM... GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON NC. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM THURSDAY AFTERNOON FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM THURSDAY EVENING FOR SOUTHEAST NORTH CAROLINA. LAT...LON 3388 7850 3391 7824 3432 7806 3439 7829 $$ HAWKINS
1 follow-up statement
000 WWUS52 KILM 161700 SVSILM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1200 PM EST THU NOV 16 2006 NCC019-047-161710- /O.EXP.KILM.TO.W.0020.000000T0000Z-061116T1700Z/ COLUMBUS NC-BRUNSWICK NC- 1200 PM EST THU NOV 16 2006 ...THE TORNADO WARNING FOR CENTRAL BRUNSWICK AND EAST CENTRAL COLUMBUS COUNTIES EXPIRESD AT NOON EST... AT 1157 AM EST...THE THUNDERSTORM PRODUCING THE POSSIBLE TORNADO WHICH PROMPTED THE WARNING HAS WEAKENED...THUS THE TORNADO WARNING WAS ALLOWED TO EXPIRE. IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON NC. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST THURSDAY AFTERNOON FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING FOR SOUTHEAST NORTH CAROLINA. LAT...LON 3388 7850 3391 7824 3432 7806 3439 7829 $$ HAWKINS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Nov 16, 4:12 AM EST, 7 hours 5 minutes earlier.
Area forecast discussion, Nov 16, 4:12 AM EST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 412 AM EST THU NOV 16 2006 .SHORT TERM /THROUGH TODAY/...UPDATE CONVECTION ONGOING BUT OVERALL IN A WEAKENING TREND. SLOWER MODEL SOLNS FROM PREVIOUS DAYS. LINE IS ALSO SLOWING AS IT WEAKENS SO COASTAL COUNTIES MAY BE MEASURING PRECIP UNTIL 14Z OR SO...AT LEAST IN NC. SMALL POPS WILL BE CARRIED FOR A FEW HOURS THEREAFTER IN CASE THE STILL STRONG UPPER FORCING IS ABLE TO TRIGGER ANOTHER LINE OF SHOWERS. SVR THREAT SHOULD BE OVER WITH THIS FIRST LINE HOWEVER. WIND ADVISORY SEEMED TOO MARGINAL AND LIMITED TO THE IMMEDIATE COAST AND SO WAS CANCELLED. .MID TERM /TONIGHT THROUGH FRIDAY NIGHT/...UPDATED UPPER LOW WILL CONTINUE TO LIFT NORTHEAST TONIGHT AND THE UPPER TROUGH AXIS WILL FINALLY SHIFT THROUGH. MUCH DRIER WEATHER ON TAP FOR THE MID-TERM WITH THE MOISTURE PLUME SHIFTING AWAY FROM THE FORECAST AREA. PRECIPITABLE WATER VALUES WILL DROP TO LESS THAN ONE HALF INCH DURING TONIGHT CARRYING THROUGH FRIDAY NIGHT. GUIDANCE TEMPERATURES INITIALLY VARY SIGNIFICANTLY IN THE FORECAST PERIOD...BUT SEEM REASONABLE FOR FRIDAY AND FRIDAY NIGHT. FOR TONIGHT TOOK A BLEND OF THE COOLER MAV AND WARMER FWC NUMBERS && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AMPLIFIED UPPER LEVEL TROF WILL REMAIN OVER THE EAST COAST THROUGH THE LONG TERM PERIOD. LATEST GFS AND 00Z ECMWF ARE IN MUCH BETTER AGREEMENT THAN 24 HOURS AGO. BOTH NOW SHOW A BROAD UPPER TROF EARLY IN THE PERIOD THAT BECOMES MORE AMPLIFIED EARLY NEXT WEEK. COLD FRONT PUSHES ACROSS THE AREA SUNDAY THEN STALLS OFF THE COAST NEXT WEEK. GUIDANCE SHOWS SURFACE LOW DEVELOPING ALONG THE FRONT...BUT POSITIONING IS SLIGHTLY DIFFERENT. BOTH ALSO HINT A CUTOFF LOW FORMING JUST OFF THE SOUTHEAST COAST TUESDAY OR WEDNESDAY. ONLY SHOT AT PRECIP LOOKS TO BE MONDAY OR MONDAY NIGHT AS SHORT WAVE PASSES JUST NORTH OF THE AREA. DECIDED TO NOT GO WITH GUIDANCE/HPC POPS BECAUSE MOISTURE IS VERY LIMITED AND FORCING IS NOT IMPRESSIVE. DID ADD A 20 POP TO THE GRIDS FOR MONDAY/MONDAY EVENING AS LOW TAKING SHAPE OFF THE COAST MAY BE ABLE TO SQUEEZE MEASURABLE PRECIP. DID NOT HAVE TO MAKE ANY LARGE CHANGES TO TEMPERATURES BUT DID TWEAK HIGHS/LOWS DOWN A BIT FOR SUNDAY THRU TUESDAY BASED ON ECMWF/GFS 850 TEMPS AND HPC NUMBERS. && .AVIATION... MAIN ISSUE IN THE SHORT TERM IS TO TIME CONVECTION AND FIGURE OUT HOW LONG STRATIFORM PRECIPTATION REGION...WHICH HAS BEEN SHRINKING...LASTS. KFLO GETS INTO PREDOM TSTMS BY 0800Z AND KLBT WITHIN A HALF HOUR OR SO LATER. SQUALL LINE IS SLOWING WHICH IS MAKING THE TIMING LESS CERTAIN AT THE COASTAL TERMS. BEST ESTIMATE IS BY 1000Z. LIGHT TO MODERATE RAIN SHOULD CONTINUE AT EACH TERM BEHIND THE SQUALL LINE FOR ANYWHERE FROM 2 TO 5 HRS. EVENTUALLY LATER THIS AFTERNOON THE STRONG DRY SLOT SHOULD BRING BACK VFR. && .MARINE... SHORT TERM /THROUGH TODAY/...UPDATED GALE WARNING HAS BEEN PRETTY MUCH LEFT ALONE. THERE ARE STILL SOME DIFFERENCES IN GUIDANCE REGARDING WIND SPEEDS BUT MOST STILL POINT TO GALES THROUGH AROUND MIDDAY. NEXT SHIFT WILL BE BETTER TO ASSESS AT WHICH HOUR TO RAMP DOWN FROM GALE TO SCA SINCE THE WEATHER WILL BE QUIETER. MID TERM /TONIGHT THROUGH FRIDAY NIGHT/...UPDATED ONCE THE GALE IS TERMINATED EXPECT TO SEE SMALL CRAFT ADVISORY CONDITIONS CARRY INTO THE MID TERM WITH STRONG OFFSHORE FLOW INITIALLY. THE FLOW WILL GRADUALLY WEAKEN DURING FRIDAY AND GRADUALLY VEER TO A NORTHERLY DIRECTION FRIDAY NIGHT. THE OFFSHORE TRAJECTORY WILL LIMIT WAVE GROWTH NEAR SHORE...CREATING A WIDER RANGE OUT TO THE 20 NM WATERS. TRENDS IN REEFCAST AND WAVEWATCH LOOK REASONABLE WITH WAVES 8 FEET OR GREATER AT THE ONSET AWAY FROM THE COAST...SUBSIDING THEREAFTER. .LONG TERM /SATURDAY THROUGH MONDAY/... NORTH TO NORTHEAST FLOW WILL PERSIST THROUGH THE LONG TERM PERIOD. SPEEDS WILL BE 10 TO 15 KT OVER THE WEEKEND BEFORE TIGHTENING GRADIENT MONDAY NIGHT RESULTS IN SPEEDS PICKING UP TO AROUND 20 KT. SEAS THROUGH THE PERIOD WILL RUN 3 TO 5 FT. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...NONE. SC...NONE. MARINE...GALE WARNING FOR AMZ250-252-254-256 UNTIL NOON THURSDAY. && SHORT TERM...MBB MID TERM...SRP
Hazardous weather outlook, Nov 16, 11:06 AM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1106 AM EST THU NOV 16 2006 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-171615- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 1106 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THROUGH EARLY AFTERNOON. SHOWERS AND THUNDERSTORMS COULD STILL PRODUCE DAMAGING WINDS OR EVEN AN ISOLATED TORNADO. THE SHOWERS AND STORMS WILL EXIT THE AREA FROM WEST TO EAST BY MID AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE CONTINUE TO RELAY REPORTS OF WEATHER RELATED DAMAGE TO THE NATIONAL WEATHER SERVICE. AMZ250-252-254-256-171615- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1106 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS. SHOWERS AND STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT THE WATERS THIS AFTERNOON. WINDS AND SEAS WILL BEGIN TO GRADUALLY SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RAS
In the hours before
Special weather statement, Nov 16, 7:44 AM EST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 744 AM EST THU NOV 16 2006 NCZ087-096-097-099>101-SCZ024-033-034-046-161345- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-DILLON- MARION-HORRY-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...DILLON...MARION...CONWAY...MYRTLE BEACH... GEORGETOWN 744 AM EST THU NOV 16 2006 ...ANOTHER LINE OF THUNDERSTORMS DEVELOPING... AT 745 AM...A LINE OF SHOWERS AND THUNDERSTORMS WERE FORMING IN A LINE FROM NEAR GEORGETOWN...NORTH TO LUMBERTON. THE LINE IS MOVING EAST AT 10 MPH...HOWEVER INDIVIDUAL STORMS ARE MOVING NORTH AT 40 MPH. THE STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND HEAVY RAIN. MOTORISTS SHOULD PREPARE FOR RAPIDLY CHANGING DRIVING CONDTIONS ON THEIR MORNING COMMUTES. 43
Special weather statement, Nov 16, 8:52 AM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 852 AM EST THU NOV 16 2006 NCZ087-096-097-099>101-SCZ024-033-034-046-161500- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-DILLON- MARION-HORRY-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...DILLON...MARION...CONWAY...MYRTLE BEACH... GEORGETOWN 852 AM EST THU NOV 16 2006 ...LINE OF THUNDERSTORMS PUSHING SLOWLY EAST... AT 855 AM...A BROKEN LINE OF THUNDERSTORMS EXTENDED FROM NORTHERN BLADEN COUNTY...SOUTH TO NEAR MYRTLE BEACH. THE LINE WAS MOVING EAST AT 10 TO 15 MPH...WITH INDIVIDUAL CELLS MOVING NORTH NORTHEAST AT 40 MPH. SOME OF THE CITIES IN THE PATH OF THIS LINE INCLUDE ELIZABETHTOWN...WHITEVILLE...AND NORTH MYRTLE BEACH. THESE STORMS WILL HAVE WIND GUSTS OVER 40 MPH...BRIEF HEAVY RAIN...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. RESIDENTS IN THE PATH OF THESE STORMS SHOULD SEEK SHELTER AS THEY APPROACH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM. 43
Local storm report, Nov 16, 9:42 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
942 AM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG GREELEYVILLE 33.58N 79.99W
11/16/2006 WILLIAMSBURG SC LAW ENFORCEMENT
NUMEROUS TREES DOWN IN GREELEYVILLE.
&&
PFAFFSpecial weather statement, Nov 16, 10:02 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1002 AM EST THU NOV 16 2006 NCZ096-097-099>101-SCZ034-161630- BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-HORRY- INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY... WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...CONWAY...MYRTLE BEACH 1002 AM EST THU NOV 16 2006 ...THUNDERSTORMS PUSHING EAST... AT 10 AM...A LINE OF THUNDERSTORMS EXTENDED FROM EAST CENTRAL BLADEN COUNTY...SOUTH TO NORTH MYRTLE BEACH. THE LINE WILL MOVE SLOWLY EAST...HOWEVER THE INDIVIDUAL CELLS ARE MOVING NORTHEAST AT 50 MPH. CITIES IN THE PATH OF THE STORMS INCLUDE IVANHOE...FREEMAN...AND SUPPLY. THE STORMS WILL MOVE INTO PENDER COUNTY BY 1030 AM...AND EVENTUALLY NEW HANOVER COUNTY BY 1130 AM. THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAIN. MOTORISTS SHOULD BE ALERT FOR POSSIBLE SMALL DEBRIS IN THE ROADWAY IN THIS AREA. 43
Local storm report, Nov 16, 10:09 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1009 AM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG 4 NNE LANE 33.58N 79.85W
11/16/2006 WILLIAMSBURG SC LAW ENFORCEMENT
911 DISPATCHER REPORED NUMEROUS TREES DOWN NEAR AND EAST
OF SALTERS.
0235 AM TSTM WND DMG ANDREWS 33.45N 79.57W
11/16/2006 GEORGETOWN SC LAW ENFORCEMENT
NUMEROUS TREES DOWN IN AND NEAR ANDREWS.
&&
PFAFFSpecial weather statement, Nov 16, 10:16 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1016 AM EST THU NOV 16 2006 NCZ099-161630- COLUMBUS- INCLUDING THE CITY OF...WHITEVILLE 1016 AM EST THU NOV 16 2006 ...THUNDERSTORMS APPROACHING DELCO AND RIEGELWOOD... SHOWERS AND THUNDERSTORMS WILL AGAIN AFFECT THE DELCO AND RIEGELWOOD AREAS OF EASTERN COLUMBUS COUNTY. LIGHT TO MODERATE SHOWERS WILL MOVE IN INITIALLY...WITH HEAVIER STORMS TO IMPACT THE AREA BEGINNING AROUND 1030 AM. EXPECT HEAVY RAIN AND GUSTY WINDS IN EXCESS OF 40 MPH...WHICH WILL CONTINUE UNTIL AROUND 1130 AM.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:20 AM EST | Severe Thunderstorm Warning | ILM | Columbus | 40 min |
| Nov 16, 6:28 AM EST | Tornado Warning | ILM | Columbus | 18 min |
| Nov 16, 6:40 AM EST | Tornado Warning | ILM | Bladen, Pender | 36 min |
| Nov 16, 9:21 AM EST | Severe Thunderstorm Warning | ILM | Columbus | 39 min |
| Nov 16, 9:26 AM EST | Tornado Warning | ILM | Bladen, Columbus | 34 min |
Nearby
Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.